# SDR SWIA971930

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 33,438 hours, 41,298 cycles
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DUCT LEAK INDICATION, QRH REQUIRES, INFLIGHT SHUT DOWN OF LEFT ENGINE.  DUCT LEAK LIGHT EXTINGUISHED AFTER APPROX 3 MINUTES.  CHECKED ALL DUCTS FOR LEAKS ON LT SIDE.  FOUND LEAKS ON FLANGE OF ''''Y'''' DUCT.  ALSO COMPLIED WITH SB 120-36-0015.  REPLACEMENT OF THERMAL SWITCHES ON PNEUMATIC DUCTS.  OPS CK OF PNEUMATIC SYSTEM.  NO LEAKS DETECTED.
